MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R; KNEE TIBIAL INSERT PE

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R; KNEE TIBIAL INSERT PE
Model Number 02.12.0412FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department early infection after primary cemented tka requires removal of all components.No reason to suspect that the implanted devices played a role in causing this adverse event.Batch review performed on 17 may 2022 lot 2108907: (b)(4) items manufactured and released on 16-sep-2021.Expiration date: 2026-09-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional components involved: gmk-sphere 02.12.0004r femoral component sphere cemented size 4 r (k121416) lot.2102536: (b)(4) items manufactured and released on 28-apr-2021.Expiration date: 2026-04-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk-sphere 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot.2108282: (b)(4) items manufactured and released on 12-oct-2021.Expiration date: 2026-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk-primary 02.07.F11030 primary extension stem ø11mm / l 30 mm (k133630) lot.2105043: (b)(4) items manufactured and released on 13-july-2021.Expiration date: 2026-06-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
At about 3 months and a half after the primary, revision surgery was performed due to infection.The surgeon revised all components and the surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R
Common Device Name
KNEE TIBIAL INSERT PE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14641376
Report Number3005180920-2022-00433
Device Sequence Number20059852
Product Code JWH
UDI-Device Identifier07630030826580
UDI-Public07630030826580
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2026
Device Model Number02.12.0412FR
Device Catalogue Number02.12.0412FR
Device Lot Number2108907
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite